# SDR AALA202007309020

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 57,739 hours, 33,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - EXIT SIGN DETACHED, R2 DOOR.  RESECURED R2 DOOR EXIT SIGN PER AMM 33-50-00, OKAY FOR SERVICE.
